# SDR SIMA200324603

- Difficulty date: August 24, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522460013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE GALLEY CENTER BEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  PERFORMED CUT OUT OF THE DAMAGED AREA.  FABRICATED REPAIR DOUBLER.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 22, CHAPTERS 53-21-10 PARA 5 FIG 204 SHEET 2.  (M)
